MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery, the device broke during tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1588btb-2j batch 15382711 was received for evaluation.Visual inspection revealed that the device arrived for evaluation without the needle and the suture threaded.Upon examination, it was noted that the suture system was broken, resulting in bunching of the suture, most likely due to the break and excessive force.The remaining suture appeared frayed.No damage or sharp edges were observed on the button.Functional testing involved moving the sutures on the button and checking for resistance or sharp edges; no issues were observed.The most likely cause of the reported failure is user error, including the application of excessive force on the shortening suture strands and/or tensioning the strands in a direction misaligned with the bone socket.

Brand Name
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22096316
Report Number1220246-2025-02251
Device Sequence Number6736031
Product Code MBI
UDI-Device Identifier00888867319660
UDI-Public(01)00888867319660(11)250203(17)300131(10)15382711
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-2J
Device Lot Number15382711
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown